# SDR AALA20072388

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 55,841 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 23398
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT FORWARD EXIT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT FORWARD EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
